# SDR NWAA084076315

- Difficulty date: September 1, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 30,623 hours, 3,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND EMERGENCY LIGHTS FROM ROWS 51 TO 66 LT SIDE INOP.  MX RESECURED LOOSE CONNECTOR.  OPS CHECK GOOD AND ACFT WAS RETURNED TO SERVICE.
